MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION ADMIRAL; CERVICAL PLATE, 1 LEVEL, 16MM

SEASPINE ORTHOPEDICS CORPORATION ADMIRAL; CERVICAL PLATE, 1 LEVEL, 16MM
Model Number AP1-110016
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ap1-110016 cervical plate, 1 level, 16mm is not available for evaluation as it was discarded by the customer.No definitive root cause could be established.Review of labeling: possible adverse events.Bending, disassembly, or fracture of implant and components.
 
Event or Problem Description
Customer reports that during a surgery that took place on (b)(6) 2025, the locking mechanism on the ap1-110016 cervical plate, 1 level, 16mm implant broke and would spin infinitely, rather than stopping after 90 degrees of rotation.All broken pieces were retrieved; however, the issue resulted in a 30-minute surgical delay.A backup was available and the surgery was able to complete.No additional medical or surgical treatment was required and there were no adverse patient outcomes.Customer states spd threw the ap1-110016 cervical plate, 1 level, 16mm implant away, therefore, the lot number was unable to be provided and the product will not be available for evaluation.

Brand Name
ADMIRAL
Common Device Name
CERVICAL PLATE, 1 LEVEL, 16MM
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
danielle nelson-archer
5770 armada dr.
carlsbad, CA 92008
MDR Report Key22161822
Report Number3012120772-2025-00037
Device Sequence Number20688411
Product Code KWQ
UDI-Device Identifier10889981277970
UDI-Public10889981277970
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K212139
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAP1-110016
Device Catalogue NumberAP1-110016
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Initial Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown